# SDR CA001229012

- Difficulty date: December 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna P210N
- Aircraft time: 3,386 hours
- Engine: Cont TSIO520P
- Propeller: Mcauly D3A34C402
- System (JASC): 2810 · Fuel Storage
- Part: Reservoir
- Part number: 121640748
- Condition: Cracked
- Location: Fuel System
- Component: Reservoir Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND FUEL STAINING AROUND THE AFT FUEL INLET ON BOTH FUEL RESERVOIRS (FUEL ODOUR NOTICEABLE). REMOVED TANKS AND INSPECTED, FOUND VERY SMALL HAIRLINE CRACKS ON THE OUTER EDGE OF THE WELD. 16X MAGNIFYING GLASS HELPED TO IDENTIFY CRACK.
